Alert archive / Florida / Wind Chill Warnings in 2022
Wind Chill Warning 1, NWS Miami, FL
NWS Miami, FL issued this wind chill warning at Jan 29, 2022, 2:55 AM EST for 4 counties in Florida. It took effect at Jan 30, 2022, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2022, 2:55 AM EST (07:55 UTC)
- In effect from
- Jan 30, 2022, 1:00 AM EST
- Expired
- Jan 30, 2022, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
478 WWUS42 KMFL 290755 WSWMFL URGENT - WINTER WEATHER MESSAGE National Weather Service Miami FL 255 AM EST Sat Jan 29 2022 FLZ063-291600- /O.UPG.KMFL.WC.A.0001.220130T0600Z-220130T1400Z/ /O.NEW.KMFL.WC.W.0001.220130T0600Z-220130T1400Z/ /O.CON.KMFL.WC.Y.0001.220129T1000Z-220129T1400Z/ Glades- Including the cities of Palmdale and Moore Haven 255 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 20 degrees. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 degrees. * WHERE...Glades County. * WHEN...For the Wind Chill Warning, from 1 AM to 9 AM EST Sunday. For the Wind Chill Advisory, until 9 AM EST this morning. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ FLZ066-067-291600- /O.UPG.KMFL.WC.A.0001.220130T0600Z-220130T1400Z/ /O.NEW.KMFL.WC.W.0001.220130T0600Z-220130T1400Z/ Hendry-Inland Palm Beach- Including the cities of Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, and South County Regional Park 255 AM EST Sat Jan 29 2022 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 20 degrees. * WHERE...Hendry and Inland Palm Beach Counties. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ FLZ070-071-291600- /O.UPG.KMFL.WC.A.0001.220130T0600Z-220130T1400Z/ /O.NEW.KMFL.WC.Y.0002.220130T0600Z-220130T1400Z/ Inland Collier-Inland Broward- Including the cities of Immokalee, Miccosukee Indian Reservation, and Markham Park 255 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Inland Collier and Inland Broward Counties. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ FLZ068-069-072>075-168-172>174-291600- /O.NEW.KMFL.WC.Y.0002.220130T0600Z-220130T1400Z/ Metro Palm Beach-Coastal Collier-Metro Broward-Inland Miami-Dade- Metro Miami-Dade-Mainland Monroe-Coastal Palm Beach- Coastal Broward-Coastal Miami-Dade-Far South Miami-Dade- Including the cities of Palm Springs, Florida Gardens, Aberdeen, Boca West, Naples, Marco Island, Everglades City, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 255 AM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Portions of South Florida. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
4 follow-up statements
360 WWUS42 KMFL 291837 WSWMFL URGENT - WINTER WEATHER MESSAGE National Weather Service Miami FL 137 PM EST Sat Jan 29 2022 FLZ070-301200- /O.UPG.KMFL.WC.Y.0002.220130T0600Z-220130T1400Z/ /O.EXA.KMFL.WC.W.0001.220130T0600Z-220130T1400Z/ Inland Collier- Including the city of Immokalee 137 PM EST Sat Jan 29 2022 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Inland Collier County. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ FLZ063-066-067-301200- /O.CON.KMFL.WC.W.0001.220130T0600Z-220130T1400Z/ Glades-Hendry-Inland Palm Beach- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, and South County Regional Park 137 PM EST Sat Jan 29 2022 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 20 degrees. * WHERE...Hendry and Inland Palm Beach Counties. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ FLZ068-069-071>075-168-172>174-301200- /O.CON.KMFL.WC.Y.0002.220130T0600Z-220130T1400Z/ Metro Palm Beach-Coastal Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- Far South Miami-Dade- Including the cities of Palm Springs, Florida Gardens, Aberdeen, Boca West, Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 137 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Portions of South Florida. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Baxter
520 WWUS42 KMFL 300004 WSWMFL URGENT - WINTER WEATHER MESSAGE National Weather Service Miami FL 704 PM EST Sat Jan 29 2022 FLZ063-066-067-070-300815- /O.CON.KMFL.WC.W.0001.220130T0600Z-220130T1400Z/ Glades-Hendry-Inland Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, and Immokalee 704 PM EST Sat Jan 29 2022 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 20 degrees. * WHERE...Hendry, Inland Collier, Glades and Inland Palm Beach Counties. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ FLZ068-069-071>075-168-172>174-300815- /O.CON.KMFL.WC.Y.0002.220130T0600Z-220130T1400Z/ Metro Palm Beach-Coastal Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- Far South Miami-Dade- Including the cities of Palm Springs, Florida Gardens, Aberdeen, Boca West, Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 704 PM EST Sat Jan 29 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Portions of South Florida. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
440 WWUS42 KMFL 300753 WSWMFL URGENT - WINTER WEATHER MESSAGE National Weather Service Miami FL 253 AM EST Sun Jan 30 2022 FLZ063-066-067-070-301400- /O.CON.KMFL.WC.W.0001.000000T0000Z-220130T1400Z/ Glades-Hendry-Inland Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, and Immokalee 253 AM EST Sun Jan 30 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 20 degrees. * WHERE...Hendry, Inland Collier, Glades and Inland Palm Beach Counties. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ FLZ068-069-071>075-168-172>174-301400- /O.CON.KMFL.WC.Y.0002.000000T0000Z-220130T1400Z/ Metro Palm Beach-Coastal Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- Far South Miami-Dade- Including the cities of Palm Springs, Florida Gardens, Aberdeen, Boca West, Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 253 AM EST Sun Jan 30 2022 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 25 degrees. * WHERE...Portions of South Florida. * WHEN...From 1 AM to 9 AM EST Sunday. * IMPACTS...The dangerously cold wind chills could result in hypothermia or frostbite if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
314 WWUS42 KMFL 301357 WSWMFL URGENT - WINTER WEATHER MESSAGE National Weather Service Miami FL 857 AM EST Sun Jan 30 2022 FLZ063-066-067-070-301500- /O.EXP.KMFL.WC.W.0001.000000T0000Z-220130T1400Z/ Glades-Hendry-Inland Palm Beach-Inland Collier- Including the cities of Palmdale, Moore Haven, Clewiston, LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay, Belle Glade, Wellington, Lion Country Safari, South County Regional Park, and Immokalee 857 AM EST Sun Jan 30 2022 ...WIND CHILL WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... Residents and visitors to South Florida should continue to wear warm clothing as temperatures slowly rise through the morning. $$ FLZ068-069-071>075-168-172>174-301500- /O.EXP.KMFL.WC.Y.0002.000000T0000Z-220130T1400Z/ Metro Palm Beach-Coastal Collier-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- Far South Miami-Dade- Including the cities of Palm Springs, Florida Gardens, Aberdeen, Boca West, Naples, Marco Island, Everglades City, Miccosukee Indian Reservation, Markham Park, Coconut Creek, Coral Springs, Tamarac, Sunrise, Plantation, Davie, Cooper City, Hollywood, Pembroke Pines, Miramar, Homestead, Florida City, Redland, Miccosukee Resort, Kendale Lakes, West Kendall, Country Walk, Shark Valley, Miami, Miami Gardens, Miami Lakes, Hialeah, Doral, South Miami, Kendall, Cutler Ridge, Flamingo, Jupiter, West Palm Beach, Boca Raton, Pompano Beach, Fort Lauderdale, Fort Lauderdale Beach, Hollywood Beach, Aventura, Miami Beach, Miami Shores, Downtown Miami, Cutler Bay, Homestead Bayfront Park, and Everglades National Park 857 AM EST Sun Jan 30 2022 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... Residents and visitors to South Florida should continue to wear warm clothing as temperatures slowly rise through the morning. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind chill warning went out at Jan 29, 12:31 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Jan 29, 12:31 AM EST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1231 AM EST Sat Jan 29 2022
.AVIATION(06Z TAFS)...
Predominately VFR conditions are expected through the entirety of
the TAF period. Breezy winds out of the northwest around 15 to 20
kt will accompany a strong cold front that is currently
approaching the region, and gusts to around 30/35 kt may be
possible (especially along the coast). Winds should drop off to
around 10 kt out of the north/northwest around most locations by
00Z Sunday.
&&
.PREV DISCUSSION... (Issued 637 PM EST Fri Jan 28 2022)
UPDATE...
Isolated shower activity is beginning to move into the Gulf of
Mexico out ahead of an approaching cold front. This front will not
have a lot of moisture to work with, so shower activity will
remain isolated through the overnight hours as the front pushes
through the region. Behind the front, high pressure will build
into the area bringing a much colder and drier air mass to South
Florida. With the pressure gradient tightening over South Florida,
a blustery northwest wind flow will develop later tonight and it
will last throughout the day on Saturday. Strong cold air
advection will remain in place throughout the day as high
temperatures on Saturday will only get to the mid 50s across the
Lake Okeechobee region and to around 60 over the east coast metro
areas.
PREV DISCUSSION... (Issued 307 PM EST Fri Jan 28 2022)
Coldest Temperatures of the Season Saturday Night into Sunday...
DISCUSSION...
Short term (Tonight and Saturday):
A strong cold front will be moving southward through South Florida
this evening and into the Florida Keys late tonight. AT the same
time, a low pressure system will develop off the Carolina coast and
move northeast up the east coast of the United States. This will
allow for a northwest windy to very wind conditions to set up over
South Florida tonight into Saturday. This will start to bring in the
very cold air to the region tonight into Saturday. With the windy to
very wind conditions setting up tonight over South Florida, a Wind
Advisory has been issued for Metro Collier County from this evening
through Saturday.
Lows tonight will be in the 40s over most areas except around 40 in
Glades County and around 50 over the southeastern metro areas of
South Florida. With the windy conditions tonight, the wind chill
readings should fall down into the 40s over most areas, except 30 to
upper 30s around the Lake Okeechobee and Palm Beach County and lower
to mid 30s over Glades County. Therefore, a Wind Chill Advisory will
be issued for Glades County for late tonight into early Saturday
morning.
Highs on Saturday will be 50s over most areas, except around 60 over
the extreme southern areas of south florida.
(Saturday Night)...
The breezy to windy northerly winds will continue over South Florida
Saturday night due to the pressure gradient between the low over the
Northern Atlantic waters and the high over Gulf of Mexico. This will
keep the very dry and very cold air working into South Florida.
The latest short range models are showing that the lows will be in
the lower 30s over most of the interior areas with mid to upper 30s
over the metro areas. The only exception to this is over Glades
County where the lows will be in the upper 20s. However, some
isolated areas in Glades County could still get down into the mid
20s especially where it is a little bit more protected from the
winds. The Redland area could also get down to near freezing
conditions early Sunday morning. Therefore, the Freeze Watch has
been expanded into the Inland Miami-Dade County with rest of the
interior areas remaining in the Freeze Watch for Saturday night into
early Sunday morning. Glades County will remain in a Freeze Watch
at this time, but could go into a Hard Freeze Watch or warning in
later forecast packages if later model runs come in lower than
forecasted at this time for Saturday night into early Sunday morning.
The breezy to windy northerly winds will also allow for the wind
chill readings to fall into the mid to upper 20s over most of South
Florida Saturday night into early Sunday morning. The only exception
is over the northern interior areas of South Florida where the wind
chill readings will fall into the lower to mid 20s. Therefore, the
Wind Chill Watch has been extended into Inland Broward County and
remain in effect for Inland Collier, Inland Palm Beach, Hendry, and
Glades Counties for Saturday night into early Sunday morning.
Long term (Sunday through Thursday Night):
Model solutions keep the area under the firm control of a broad high
pressure system through Tuesday. The cold air mass will keep
afternoon highs on Sunday in the mid 50s to near 60, followed by
another cold morning on Monday with lows similar to Sunday's.
Temperatures should start to moderate Monday afternoon as winds
will start to veer to a more NE flow. In general, expect mainly
dry and benign weather conditions with very low POPs for the rest
of the long term.
MARINE...
The winds over the Gulf and Atlantic waters will be swing from a
northerly direction tonight and rapidly increasing to 25 t0 30
knots with gusts up to 40 knots. These wind speeds will continue
through Saturday before slowly decreasing to 10 to 15 knots by
Monday. the winds over Biscayne Bay and Lake Okeechobee will also
become northerly tonight and rapidly increase to 20 to 25 knots
with frequent gusts up to Gale force conditions. The speeds will
then slowly decrease on Saturday and by Saturday night be 15 to 20
knots before decreasing to 10 to 15 knots on Sunday.
Atlantic seas will be 4 to 6 feet this afternoon before rapidly
increasing to 9 to 11 feet Saturday morning. The Atlantic seas will
then remain at 9 to 11 feet on Saturday before decreasing slowly to
4 to 6 feet by Sunday night. The gulf seas will also increase
rapidly from 2 to 4 feet from this afternoon to 5 to 8 feet near-
shore up to 11 feet offshore Saturday morning.
Therefore, an Gale Warning is up for all of South Florida waters
tonight through Saturday morning then continuing for the Atlantic
and Gulf waters SAturday afternoon. A SCA will be in effect for Lake
Okeechobee and Biscayne Bay Saturday afternoon. The gulf seas will
remain at these level through Saturday before decreasing Saturday
night into Sunday and by Sunday night be a 3 feet or less.
BEACHES...
A High Risk of Rip Currents will continue for the beaches of Collier
County beaches through Saturday due to the windy to very wind
northwest winds and a northwest swell of 2 to 3 feet. There will
also be a northeast swell 2 to 4 affecting the east coast beaches of
South Florida this weekend into early next week from the low
pressure over the northern Atlantic waters. Therefore, a High Risk
of Rip Currents has put up for the beaches of Palm Beach County
through this weekend.
There will also be breakers of 3 to 5 feet tonight into Saturday for
the beaches of Collier County. At this time it remains below the
High Surf Advisory condition of 6 feet, but will continue to monitor
this closely tonight into Saturday.
FIRE WEATHER...
The very dry air will allow for the relative humidity to fall into
the lower 30s on Saturday over most of South Florida. The 20 foot
winds will also be above the 15 mph on Saturday, but the ERC will
remain in the upper 10s to lower 20s on Saturday. On sunday, the
relative humidity will crash into the teens to lower 20s over the
over most areas except the east coast metro areas where they will be
in the upper 20s to mid 30s. However, the 20 foot winds will remain
below 15 mph over South Florida on Sunday. Therefore, NO fire
weather headlines will be needed this weekend over South Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 40 63 46 70 / 0 0 0 0
West Kendall 36 63 42 71 / 0 0 0 0
Opa-Locka 38 63 44 71 / 0 0 0 0
Homestead 36 62 43 70 / 0 0 0 0
Fort Lauderdale 40 63 47 70 / 0 0 0 0
N Ft Lauderdale 40 62 46 70 / 0 0 0 0
Pembroke Pines 37 63 43 70 / 0 0 0 0
West Palm Beach 37 61 43 68 / 0 0 0 0
Boca Raton 38 62 45 69 / 0 0 0 0
Naples 37 61 41 71 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Sunday morning for FLZ063-
066-067-070-071-073.
Wind Chill Watch from late tonight through Sunday morning for
FLZ063-066-067-070-071.
Wind Chill Advisory from 5 AM to 9 AM EST this morning for
FLZ063.
High Rip Current Risk through late tonight for FLZ069.
Wind Advisory until 7 PM EST this evening for FLZ069.
High Rip Current Risk through Sunday evening for FLZ168.
AM...Small Craft Advisory until 1 AM EST early this morning for
AMZ610-630-650-651-670-671.
Small Craft Advisory from 1 PM this afternoon to 4 PM EST Sunday
for AMZ650-651.
Gale Warning until 1 PM EST this afternoon for AMZ610-630-650-
651.
Small Craft Advisory from 1 PM this afternoon to 7 PM EST this
evening for AMZ610-630.
Small Craft Advisory from 7 PM this evening to 4 PM EST Sunday
for AMZ670-671.
Gale Warning until 7 PM EST this evening for AMZ670-671.
GM...Small Craft Advisory from 4 PM this afternoon to 10 PM EST this
evening for GMZ656-657-676.
Gale Warning until 4 PM EST this afternoon for GMZ656-657-676.
&&
Update/Aviation...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jan 28, 4:34 PM EST, 10 hours 21 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 434 PM EST Fri Jan 28 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291545- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 434 PM EST Fri Jan 28 2022 ...Freeze Watch/Wind Chill Watch For Interior Areas Saturday Night... ...Hazardous Marine Conditions Tonight Through This Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip Currents: There is a high risk of rip currents along the Palm Beaches as well as the Collier County Beaches. Marine: Hazardous marine conditions will continue tonight, as a gale warning goes into effect across the local waters. Wave heights to around 8 ft will be possible overnight as winds sharply increase. Wind: Northwesterly winds will rapidly increase tonight and range between 20 and 25 mph with gusts up to 35 mph over western portions of Collier County. Temperatures: Lows tonight will fall down into the lower 40s over the Lake Okeechobee region. The winds will be increasing to 10 to 15 mph overnight as well. This will allow for the wind chill readings to fall into the mid to upper 30s over the Lake Okeechobee region and into the lower 30s over northeast portions of Glades County late tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Very cold temperatures will occur this weekend, with low temperatures dropping below freezing across the interior on Saturday night. Wind chills could dip into the upper 20s across a large portion of the interior as well. Frost will also be a concern, mainly on Sunday night. Hazardous marine conditions will continue through the weekend. Enhanced swell and breezy winds will likely result in a high risk for rip currents across all beaches this weekend. Relative humidity values will drop below 35% Saturday, Sunday, and possibly Monday across portions of the interior which may lead to enhanced fire weather conditions. However, critical wind thresholds are not expected to be met (although it will be close on Saturday). .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 2:47 AM EST | High Surf Advisory | MFL | Collier | 16 hr |
| Jan 29, 2:50 AM EST | Freeze Warning | MFL | Broward, Collier, Hendry, Palm Beach | 30 hr |
| Jan 29, 2:50 AM EST | Hard Freeze Warning | MFL | Glades | 30 hr |
| Jan 29, 2:55 AM EST | Wind Chill Advisory | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 30 hr |
| Jan 29, 9:18 AM EST | Red Flag Warning | MFL | Broward, Miami-Dade, Palm Beach | 10 hr |
| Jan 29, 1:35 PM EST | Freeze Watch | MFL | Collier, Palm Beach | 13 hr |
| Jan 29, 1:35 PM EST | Freeze Watch | MFL | Glades, Hendry | 13 hr |
Nearby
Wind Chill Warnings in Florida, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.